# SDR SIMA20210416009

- Difficulty date: April 16, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,978 hours, 35,459 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL HAS A CRACK PROTRUDING FROM THE UPPER R/H MOUNT-C/A-REPAIRED APU FIREWALL ON RH UPPER MOUNT IAW ETN-EM-53-244 R3.
